# SDR 96ZZZM856

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Broken Wire
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT FOR NOSE GEAR INDICATION PROBLEMS, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON.  GEAR POSITION VISUALLY VERIFIED.  MAINTENANCE FOUND BROKEN WIRE ON RIGHT GEAR PROX SWITCH.  MAINTENANCE REPAIRED WIRING SYSTEM GROUND CHECK GOOD.  (M)
